# SDR AALA20060641

- Difficulty date: September 2, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY LIGHTS AT SEAT ROW 13D STICKING UP FROM FLOOR.  SECURED PLASTIC COVER OVER EMERGENCY LIGHT AT SEAT ROW 13D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
